# SDR ABXA20131105635

- Difficulty date: November 5, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 74,884 hours, 17,451 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 148T13031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON STRINGER 2 RT AT STATION 1678 CRACKED.  R & R CLIP IAW DRAWING 148T1121 & SRM 51-20- 02.  PN 148T1303-1 SN NA CRACKED 1/4 INCH, PN CLIP FS & BS LOCATION 1678 TO 1678 STRINGER & WS LOCATION R2 TO R2.  AIRCRAFT WAS GROUNDED.
